# SDR IPXA2021072372001

- Difficulty date: July 23, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 88,327 hours, 17,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOOR INOP- DUE TO DOOR HINGE SPRING WORN. DEFFERRED PER MEL 52-10-3-1-2-1 ASSIGNED CONTROL M-751262 PARTS REQ 360673 PLACARDE INSTALLED.INSTALLED NAV SERVICEABLE LWR COVER PER AMM 25-23-07-401.  M751262 CLOSED.  PLACARD REMOVED.  ESR 52-11-14-05 ITEM 00-125
